# SDR CA120604017

- Difficulty date: May 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,375 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324476813
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT, THE PILOTS REPORTED THAT THROUGH 18,000 FT THE POWER LEVERS WOULD DEVELOPED A 3 KNOB SPLIT AND THE RT ENGINE WOULD HAVE A ITT, TEMPERTURE INCREASE OF 35 DEGREES.  ONCE THE ACFT REACHED DESIRED ALTITUDE, THE POWER LEVERS WOULD MATCH UP OVER THE NEXT 20 MINUTES OR SO.  SINCE THE ENGINE IS ON LOAN UNTIL THE ORIGINAL ENGINE FROM THE ACFT COMES BACK FROM O/H, BOTH PARTIES AGREED THAT THIS WAS THE SIGN OF WEAK OR STREAKED BELLOWS IN THE FCU. THE FCU WAS REPLACED AND THE ACFT FUNCTION CHECKED SERVICEABLE WITH A TEST FLIGHT.  NO FURTHER PROBLEMS WERE FOUND.
